# SDR FDEA201703060805

- Difficulty date: March 6, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N108FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 44378
- Aircraft time: 4,941 hours, 1,867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Carabiner
- Part number: 19001
- Condition: Missing
- Location: Seat Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SUPERNUMERARY SEAT BOTH SAFE HARNESSES MISSING CARABINERS.   INSTALLED NEW SAFETY HARNESSES IAW AMM 25-61-03-2 .
